# SDR CALA2016051600308

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 50,357 hours, 17,802 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HAD A LOW SPEED REJECTED TAKEOFF FOR A STEADY SPEED BRAKE DO NOT ARM AMBER LIGHT AT 60 KNOTS PLACARDED AUTO SPEED BRAKE SYS INOPERATIVE IAW MEL 2707C.  COMPLIED WITH DDP.
